# SDR EY2R811K

- Difficulty date: April 28, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Make and model: Beech A23-24
- Engine: Lyc IO360A2B
- Propeller: Mcauly 2D34C9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S78FBM15
- Part serial: K92262YS
- Condition: Cracked
- Location: Thrd/Shnk Area
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE CRACKED IN SHANK AND THREAD AREA.
